# SDR SIMA201126504

- Difficulty date: September 16, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 29,989 hours, 28,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT PROXIMITY SWITCH HAS BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED LIGHT STRIP PER AMM 35-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
